Indiana, 2008

Flooding in Indiana, January 8 to 23, 2008

January 8 to 23, 2008 · NWS IND · 26 events in 19 counties and zones

Record to near record flooding occurred during early January in many along the Tippecanoe River. One of the locations that was severely impacted was downstream of Oakdale Dam in Carroll County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$13 million
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

Record to near record flooding occurred during early January in many along the Tippecanoe River. One of the locations that was severely impacted was downstream of Oakdale Dam in Carroll County. Hundreds of homes were either damaged or destroyed. Millions of dollars of damage occurred due to the flooding. Heavy summer time rains falling on saturated partially frozen winter time soils led to record flooding along the Tippecanoe and other rivers and streams in northern Indiana. All of this occurred from essentially one precipitation event during January. Significant snow of more than 6 inches fell in northern Indiana on the 1st and 2nd. Record January warmth melted all of this snow overnight on the 6th. Thunderstorms late on the 7th and early on the 8th dropped 3 to over 7 inches of rain in less than 12 hours on|portions of north central Indiana. Serious local flooding resulted|almost immediately as the heavy rain fell. The first wave of this heavy rain was concentrated just north and outside of the Indianapolis HSA. Because White County was one of the locations where the greatest rain fell, record flooding occurred along the Tippecanoe River downstream of Oakdale Dam by 8 am on the 8th. The U.S. Geological Survey estimated the return period of this flood at their site on the Tippecanoe downstream of Oakdale Dam may have been greater than a 500 year flood. NIPSCO’s figures indicated the peak flow of over 30,000 cfs from Oakdale Dam approached their calculated 100 year flow. Numerous evacuations took place on and along the Tippecanoe River downstream of Oakdale Dam. Record flooding along the Tippecanoe River quickly dissipated as the flood approached the Wabash River. Significant flooding occurred along the Wabash River from Lafayette to Terre Haute and lowland flooding from south of Terre Haute to the Ohio River. During the day on the 8th and early of the 9th another band of heavy rain of 1 to over 4 inches fell in the Indianapolis HSA. This rain fell in the southern and eastern portions of the state and produced significant flooding in the upper portions of the White and East Fork White Basins. This was the first winter season flood for rivers and streams in these watersheds. Rainfall of one half inch to one and a half inches fell in the remainder of central Indiana. Lowland flooding occurred along the White River in southwest Indiana while the White River in the Indianapolis metropolitan area only reached bankfull levels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jan 8, 12:00 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Jan 8, 12:00 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 AM EST TUE JAN 8 2008

.AVIATION...

DISCUSSION FOR 06Z TAFS.

LOOKS LIKE MOST OF THE RW AND TRW ACTIVITY WL REMAIN JUST N OF LAF
OVERNGT. SO...WL TAKE PRECIP OUT OF THE TAFS UNTIL THIS AFTERNOON
WHEN REDEVELOPMENT IS EXPECTED EXPECTED AHEAD OF AN APRCHG CD
FNT THAT WL GATHER SPEED QUICKLY AS AN UPR TROF APPROACHES FM THE W.
THE FNT LOOKS LIKE IT WL MOV ACRS THE TERMINALS DURING THE LATE
AFTERNOON AND EARLY EVE. STG SFC PRES GRADIENT SHOULD KEEP WINDS
GUSTING TO AT LEAST 25 MPH THROUGH 06Z WED. CLOUD TRENDS FAVOR VFR
CIGS FOR THE MOST PART WITH MVFR PSBL THIS AFTERNOON. ALSO...ASIDE
FM ANY HEAVY TRW...VSBYS SHOULD MOSTLY STAY MVFR IN THE LIGHTER
SHOWERS OR VFR AWAY FM SHOWERS.

&&

.DISCUSSION...UPPR PATTERN TO REMAIN PROGRESSIVE OVR THE NEXT FEW
DAYS AS LONG WV TROF CURRENTLY OVR THE ROCKIES PUSHES EWD INTO THE
OH VLY/GRTLKS BY TUES NIGHT. ASSOCIATED CDFNT XPCTD TO MOV THRU THE
LOCAL AREA LT TUES AFT INTO TUES EVEN. MODELS IN FAIRLY GOOD
AGREEMENT WITH THE MAIN DETAILS. FCST FOCUS CENTERS ON POPS.

NOT SEEING TOO MUCH IN THE WAY OF AN ORGANIZED PCPN THREAT TONIGHT
INTO TOMORROW OTHER THAN A STG 50-65KT LLJ ACRS THE AREA. SAT
SUGGESTS THERE MAY AN IMPULSE NR THE NE OK/SW MO AREA WHICH MAY MOVE
IN LTR TONIGHT. APPEARS THE MAIN LIFT WL BE APPROACHING THE NW ZONES
AFT MIDNIGHT. WL GO WITH HI POPS IN THE NW LT TONIGHT...TAPERING TO
CHC POPS SE.

SIG FORCING WITH SYS LOOKS TO SLOWLY SHFT EWD ACRS IL DURG THE DAY
TUES...WITH THE BULK OF THE FORCING MOVG THRU THE CWA IN THE
082000Z-090300Z TIME FRAME...SO MOST OF THE PCPN XPCTD AT THAT TIME.
MODELS SUGGEST SOME SFC BASED INSTABILITY...ALONG WITH A GOOD
850MB-500MB JET CROSSOVER SUGGESTING QUITE A BIT OF SHEAR WL BE
PRESENT FOR PSBL SVR FOR ANY CONVECTION THAT MAY DVLP. SOME CONCERN
FOR HVY RAIN WITH PROGGED H20 WATERS WELL ABV NORMAL...BUT THINK
SPEED/SHORT DURATION OF STG LIFT OF SYS WL PREVENT EXCESSIVE
RAINFALL ACCUMUATIONS.

SYS PASSES OFF TO THE E QUICKLY WITH FROPA...SO PCPN SHOULD TAPER
OFF RATHER RAPIDLY DURG THE EVEN. MODELS HINT AT A WK DEFORMATION
ZONE WHICH MAY CAUSE SOME LT PCPN LTR IN THE NIGHT. PARTIAL
THICKNESSES SUGGEST SOME LT SNOW PSBL NR THE TAIL END OF THE EVENT
OVR THE NRN ZONES...BUT XPTG LTL IN THE WAY OF ACCUMULATIONS.

COULD SEE A FEW GRADIENT WND GUSTS NR 40-45KT FOR A COUPLE OF HRS
EITHER SIDE OF FROPA WITH SOME ENHANCED MIXING.

BASED ON LO LVL THICKNESSES...NGM MOS CONTINUES TO EXHIBIT A COOL
BIAS. WL BUMP UP THE GUIDANCE 5-8 DEGS TONIGHT/TUES. MOS TEMPS
SHOULD LOOSE THE COOL BIAS AFT FROPA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...MK
PUBLIC...JAS
Hazardous weather outlook, Jan 7, 10:22 PM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EST MON JAN 7 2008

INZ030-031-037>042-045>049-052>057-060>065-067>072-090115-
CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1022 PM EST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE. A FEW STRONG STORMS
WITH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE...ESPECIALLY NORTH AND
WEST OF INDIANAPOLIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED ON TUESDAY INTO
TUESDAY EVENING. PRESENT INDICATIONS ARE THAT A FEW SEVERE STORMS
ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. THE MOST
FAVORED TIME FOR SEVERE WEATHER APPEARS TO BE FROM ABOUT 200 PM
EST UNTIL 1000 PM EST. BRIEF HEAVY RAINFALL MAY ACCOMPANY THE
STORMS AS WELL.

IN ADDITION...WIND GUSTS...INDEPENDENT OF ANY THUNDERSTORM
ACTIVITY...MAY APPROACH 45 MPH TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. SEVERE STORM
SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER TRENDS REGARDING
THE SEVERE THREAT ON TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028-029-035-036-043-044-051-090115-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-
VIGO-
1022 PM EST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST AND FAR WEST
SECTIONS OF CENTRAL INDIANA.

.DAY ONE...OVERNIGHT.

THUNDERSTORMS ARE POSSIBLE. A FEW OF THE STORMS MAY BECOME SEVERE
WITH DAMAGING WINDS THE PRIMARY THREAT. SOME STORMS WILL PRODUCE
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED ON TUESDAY INTO
TUESDAY EVENING. PRESENT INDICATIONS ARE THAT A FEW SEVERE STORMS
ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. THE MOST
FAVORED TIME FOR SEVERE WEATHER APPEARS TO BE FROM ABOUT 200 PM
EST UNTIL 1000 PM EST. BRIEF HEAVY RAINFALL MAY ACCOMPANY THE
STORMS AS WELL.

IN ADDITION...WIND GUSTS...INDEPENDENT OF ANY THUNDERSTORM
ACTIVITY...MAY APPROACH 45 MPH TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT...THOUGH
SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WINDS AND HEAVY RAIN.
SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
TRENDS REGARDING THE SEVERE THREAT ON TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CORRECTED SPOTTER INFORMATION STATEMENTS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 flood. Local standard time, as filed.

Flood, Carroll

When
January 8, 1:30 AM EST to January 14, 5:00 AM EST
Where
Carroll County, 2.99 mi WSW of Yoeman to 1.29 mi W of Pittsburg
Cause
Heavy Rain / Snow Melt
Property damage
$12 million
Reported by
Other Federal Agency
Coordinates
40.656, -86.774

Record flooding occurred along the Tippecanoe River downstream of Oakdale Dam in Carroll County due to heavy rain and snow melt. At least 330 homes in Carroll County met preliminary qualifications to be considered destroyed.

Flood, Tippecanoe

When
January 8, 7:30 AM EST to January 18, 5:30 PM EST
Where
Tippecanoe County, 1.83 mi N of West Lafayette to 1.48 mi WSW of West Lafayette
Cause
Heavy Rain / Snow Melt
Property damage
$500,000
Reported by
Other Federal Agency
Coordinates
40.476, -86.894

Flooding occurred along the Wabash River in Tippecanoe County, including near Lafayette, due to heavy rain and snow melt. 30 to 40 homes were damaged by flood waters.

Flood, Fountain

When
January 8, 3:00 PM EST to January 19, 8:00 AM EST
Where
Fountain County, 0.83 mi S of Covington to 0.98 mi N of Covington
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
40.118, -87.400

Flooding occurred along the Wabash River in Fountain County, including near Covington, due to heavy rain and snow melt.

Flood, Warren

When
January 8, 3:00 PM EST to January 19, 8:00 AM EST
Where
Warren County, 1.07 mi ENE of Foster to 2.99 mi NE of Foster
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
40.158, -87.453

Flooding occurred along the Wabash River in Warren County due to heavy rain and snow melt.

Flood, Parke

When
January 8, 5:30 PM EST to January 20, 3:53 PM EST
Where
Parke County, 2.57 mi NNW of Montezuma to 1.01 mi N of Montezuma
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
39.833, -87.393

Flooding occurred along the Wabash River in Parke County, including near Montezuma, due to heavy rain and snow melt.

Flood, Vermillion

When
January 8, 5:30 PM EST to January 20, 3:53 PM EST
Where
Vermillion County, 3.22 mi NE of Highland Arpt to 3.94 mi NNE of Highland Arpt
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
40.101, -87.435

Flooding occurred along the Wabash River in Vermillion County due to heavy rain and snow melt.

Flood, Randolph

When
January 8, 9:57 PM EST to January 10, 12:33 PM EST
Where
Randolph County, 1.04 mi W of Deerfield to 1.05 mi WNW of Deerfield
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
40.283, -84.999

Flooding occurred along the Mississinewa River in Randolph County, including near Ridgeville, due to heavy rain and snow melt.

Flood, Sullivan

When
January 8, 10:00 PM EST to January 23, 11:30 AM EST
Where
Sullivan County, 4.21 mi W of Graysville to 4.93 mi W of Graysville
Cause
Heavy Rain / Snow Melt
Property damage
$15,000
Reported by
Other Federal Agency
Coordinates
39.122, -87.648

Flooding occurred along the Wabash River in Sullivan County due to heavy rain and snow melt.

Flood, Johnson

When
January 8, 10:33 PM EST to January 10, 4:41 AM EST
Where
Johnson County, 1.03 mi WSW of Amity to 1.3 mi SW of Amity
Cause
Heavy Rain / Snow Melt
Property damage
$5,000
Reported by
Other Federal Agency
Coordinates
39.426, -86.019

Flooding occurred along Youngs Creek in Johnson County, including near Amity, due to heavy rain and snow melt.

Flood, Vigo

When
January 9, 1:30 AM EST to January 20, 10:15 PM EST
Where
Vigo County, 2.91 mi WNW of Huf Sky King Arpt to 0.45 mi WNW of Huf Sky King Arpt
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
39.559, -87.433

Flooding occurred along the Wabash River in Vigo County, including near Terre Haute, due to heavy rain and snow melt.

Flood, Rush

When
January 9, 2:03 AM EST to January 10, 3:31 AM EST
Where
Rush County, Carthage to 0.64 mi N of Carthage
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
39.730, -85.570

Flooding occurred along the Big Blue River in Rush County, including near Carthage, due to heavy rain and snow melt.

Flood, Shelby

When
January 9, 3:45 AM EST to January 11, 6:42 AM EST
Where
Shelby County, 1.16 mi NW of Shelbyville to 1.19 mi NW of Shelbyville
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
39.531, -85.797

Flooding occurred along the Big Blue River in Rush County, including near Shelbyville, due to heavy rain and snow melt.

Flood, Vermillion

When
January 9, 7:00 AM EST to January 20, 4:00 PM EST
Where
Vermillion County, Clinton to 1.52 mi E of Clinton
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
39.670, -87.400

Flooding occurred along the Wabash River in Vermillion County, including near Clinton, due to heavy rain and snow melt.

Flood, Parke

When
January 9, 7:00 AM EST to January 20, 4:00 PM EST
Where
Parke County, 1.79 mi WSW of Lyford to 0.86 mi SW of Hudnut
Cause
Heavy Rain / Snow Melt
Property damage
$20,000
Reported by
Other Federal Agency
Coordinates
39.640, -87.401

Flooding occurred along the Wabash River in Parke County, including west of Hudunt, due to heavy rain and snow melt.

Flood, Johnson

When
January 9, 12:48 PM EST to January 11, 6:42 AM EST
Where
Johnson County, 2.76 mi NW of Edinburg to 1.43 mi NNW of Edinburg
Cause
Heavy Rain / Snow Melt
Property damage
$5,000
Reported by
Other Federal Agency
Coordinates
39.381, -86.003

Flooding occurred along the Sugar Creek in Johnson County, including west of Edinburgh, due to heavy rain and snow melt.

Flood, Greene

When
January 9, 1:00 PM EST to January 14, 5:52 PM EST
Where
Greene County, 3 mi W of Bloomfield to 0.62 mi SSW of Elliston
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
39.030, -86.986

Flooding occurred on the White River in Greene County, including near Elliston, due to heavy rain and snow melt.

Flood, Delaware

When
January 9, 2:30 PM EST to January 10, 2:48 PM EST
Where
Delaware County, 1.03 mi S of Delaware Co Arpt to 1.11 mi WSW of Morningside
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
40.215, -85.400

Flooding occurred along the White River in Delaware County, including near Muncie, due to heavy rain and snow melt.

Flood, Greene

When
January 9, 3:00 PM EST to January 14, 5:04 PM EST
Where
Greene County, 1.49 mi NNE of Slinkard to 0.95 mi NE of Newberry
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.941, -87.042

Flooding occurred along the White River in Greene County, including near Newberry, due to heavy rain and snow melt.

Flood, Jackson

When
January 9, 3:35 PM EST to January 13, 11:52 PM EST
Where
Jackson County, 0.17 mi ESE of Rockford to 0.54 mi NNE of Rockford
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.979, -85.897

Flooding occurred along the East Fork White River in Jackson County, including near Rockford and Seymour, due to heavy rain and snow melt.

Flood, Madison

When
January 9, 6:15 PM EST to January 11, 5:15 AM EST
Where
Madison County, Anderson to 0.52 mi ENE of Anderson
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
40.100, -85.680

Flooding occurred along the White River in Madison County, including Anderson, due to heavy rain and snow melt.

Flood, Owen

When
January 9, 8:00 PM EST to January 13, 4:15 PM EST
Where
Owen County, Spencer to 0.2 mi ENE of Spencer
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
39.280, -86.770

Flooding occurred along the White River in Owen County, including near Spencer, due to heavy rain and snow melt.

Flood, Knox

When
January 10, 3:00 AM EST to January 18, 4:28 AM EST
Where
Knox County, 1.46 mi SSW of Willis to 2.42 mi ESE of Willis
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.549, -87.355

Flooding occurred along the White River in southern Knox County due to heavy rain and snow melt.

Flood, Knox

When
January 10, 4:00 AM EST to January 15, 10:07 PM EST
Where
Knox County, 0.3 mi ESE of Edwardsport to 0.82 mi E of Edwardsport
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.819, -87.245

Flooding occurred along the White River in Knox County, including near Edwardsport, due to heavy rain and snow melt.

Flood, Daviess

When
January 10, 4:00 AM EST to January 15, 10:07 PM EST
Where
Daviess County, 5.28 mi WNW of Plainville to 5.41 mi WNW of Plainville
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.822, -87.244

Flooding occurred along the White River in Daviess County due to heavy rain and snow melt.

Flood, Jackson

When
January 10, 4:00 AM EST to January 16, 8:45 AM EST
Where
Jackson County, 3.88 mi SSE of Medora to 3.75 mi SSE of Medora
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.775, -86.156

Flooding occurred along the Muscatatuck River in Jackson County, including near Wheeler Hollow, due to heavy rain and snow melt.

Flood, Jackson

When
January 10, 6:00 AM EST to January 16, 3:00 PM EST
Where
Jackson County, 0.18 mi SW of Sparksville to 0.47 mi SSW of Sparksville
Cause
Heavy Rain / Snow Melt
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
38.778, -86.232

Flooding occurred on the East Fork White River in Jackson County, including near Sparksville, due to heavy rain and snow melt.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2008Every state in 2008This day in weather historyWarnings in Indiana, January 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 78406, 77278, 77284, 77285, 77286, 77287, 77567, 77301, 77570, 77294, 77564, 77565, 77288, 77289, 77559, 77342, 77334, 77534, 77573, 77335, 77340, 77546, 77539, 77540, 77569, 77571.